National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 274186

Case Details

VAERS ID: 274186 (history)  
Age: 15.0  
Gender: Female  
Location: New Hampshire  
Vaccinated:2007-01-02
Onset:2007-01-02
   Days after vaccination:0
Submitted: 2007-04-06
   Days after onset:93
Entered: 2007-03-16
   Days after submission:21
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0954F / 0 - / IM

Administered by: Private       Purchased by: Other
Symptoms: Anxiety, Dizziness, Hyperhidrosis
SMQs:, Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Vestibular disorders (broad), Hypoglycaemia (broad)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: UNK
Current Illness: Chest pain; Penicillin allergy
Preexisting Conditions: UNK
Diagnostic Lab Data: respiratory rate - clear, total heartbeat count - 82
CDC Split Type: WAES0702USA01091

Write-up: Information has been received from a nurse practitioner concerning a 15 year old female who was vaccinated IM with a first dose of Gardasil (yeast) (lot# 653938/0954F). Subsequently, the patient experienced diaphoresis, and felt faint moments after the injection. The patient;s lungs were clear and her pulse was 82. The patient went to the emergency room and was evaluated as being normal. The patient was released from the emergency room; however, the patient went to her primary care physician for evaluation. The physician determined that the patient was fine. The patient''s mother called the nurse practitioner and said that her daughter gets extremely anxious with injections which may have contributed to the symptoms. In addition, the patient also had an empty stomach at the time of vaccination. The patient''s mother and the felt that the patient is eligible to receive the subsequent doses of the vaccine. Subsequently, the patient recovered. No product quality complaint was involved. Additional information has been requested. 07/06/07 This is in follow-up to report(s) previously submitted on 3/14/2007; 4/6/2007. Information has been received from a nurse practitioner concerning a 15 year old female with a penicillin allergy and chest pain who was vaccinated IM with a first dose of GARDASIL (lot# 653938/0954F). The patient had no illness at time of vaccination. Subsequently, the patient experienced diaphoresis, and felt faint moments after the injection. The patient''s lungs were clear and her pulse was 82. The patient went to the emergency room and was evaluated as being normal. The patient was released from the emergency room; however, the patient went to her primary care physician for evaluation. The physician determined that the patient was fine. The patient''s mother called the nurse practitioner and said that her daughter gets extremely anxious with injections which may have contributed to the symptoms. In addition, the patient also had an empty stomach at the time of vaccination. The patient''s mother and the physician felt that the patient is eligible to receive the subsequent doses of the vaccine. Subsequently, the patient recovered. No product quality complaint was involved. On 06-MAR-2007, additional information was received from the nurse practitioner. On 02-JAN-2007, at 1030am, after the patient''s first dose of GARDASIL the patient became very diaphoretic and felt that she was going to pass out. The patient''s lungs were clear and heart rate was regular. The patient stated that she had chest pain, but indicated that this was happening prior to event. The patient was seen in an emergency room for evaluation. Subsequently, the patient recovered from diaphoresis, feeling faint, feeling anxious, and chest pain. No additional information is expected. This is in follow-up to report (s) previously submitted on 3/14/2007. Information has been received from a nurse practitioner concerning a 15 year old female (134 lbs) with a penicillin allergy and chest pain who was vaccinated IM with a first dose of GARDASIL (lot # 653938/0954F). The patient had no illness at the time of vaccination. Subsequently, the patient experienced diaphoresis, and felt faint moments after the injection. The patient''s lungs were clear and her pulse was 82. The patient went to the emergency room and was evaluated as being normal. The patient was released from the emergency room; however, the patient went to her primary care physician for evaluation. The physician determined that the patient was fine. The patient''s mother called the nurse practitioner and said that her daughter gets extrememly anxious with injections which may have contributed to the symptoms. In addition, the patient also had an empty stomach at the time of vaccination. The patient''s mother and the physician felt that the patient is eligible to receive the subsequent doses of the vaccine. Subsequently, the patient recovered. No product quality complaint was involved. On 06-MAR


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=274186


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166